# SDR DHL2003742004

- Difficulty date: January 22, 2003
- Submitted: January 22, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #2 SMOKE DETECTION TEST LIGHT INOPERATIVE.2)  RELAMPED #2 SMOKE DETECTOR IAW M/M 26-17-02, SYSTEM OPS CHECKED GOOD.
